MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; implantable pacemaker Pulse-generator

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) VICTORY XL DR; implantable pacemaker Pulse-generator
Model Number 5816
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for in clinic follow-up with the pulse generator in backup operation due to battery exhaustion.Upon further assessment it was noted that high capture threshold was exhibited by the right ventricular lead, which caused the generator to operate at high output.The physician attributed the high capture threshold to patient anatomy.The patient was scheduled for replacement on (b)(6) 2024.The lead was capped, and the generator was explanted.There were no patient consequences.

Brand Name
VICTORY XL DR
Common Device Name
implantable pacemaker Pulse-generator
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19656825
Report Number2017865-2024-58321
Device Sequence Number6848287
Product Code DXY
UDI-Device Identifier05414734009553
UDI-Public(01)05414734009553(10)P000066244(17)200229
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number5816
Device Lot NumberP000066244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown